Some extremal properties of the Bernoulli distribution

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The location of n-dimensional Bernoulli distribution is examined within the class of all probability distributions in Rn with finite first moment being an ordered set with the Choquet ordering.

Original languageEnglish (US)
Pages (from-to)748-755
Number of pages8
JournalTheory of Probability and its Applications
Volume41
Issue number4
StatePublished - Dec 1 1997

Keywords

  • Bernoulli distribution
  • Boundedness of stochastic processes linearly generated by independent variables
  • Comparison of measures after Choquet

Fingerprint Dive into the research topics of 'Some extremal properties of the Bernoulli distribution'. Together they form a unique fingerprint.

Cite this